Next Article in Journal
Estimation of Hourly Mean Ambient Temperatures with Artificial Neural Networks
Previous Article in Journal
Projection Methods for Quasi-Variational Inequalities
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2005, 10(1), 105-111;

Null Generalized Helices in L3 and L4, 3 and 4-Dimensional Lorentzian Space

Ankara University, Faculty of Sciences, Department of Mathematics, 06100 Tandogan, Ankara, Turkey
Author to whom correspondence should be addressed.
Published: 1 April 2005
PDF [159 KB, uploaded 31 March 2016]


In this paper we obtain the harmonic curvatures of a null generalized helix in L3 and L4 , 3 and 4-dimensional Lorentzian spaces. Thus we another definitions of null generalized helix in terms of harmonic curvatures. Also we find the relation of between Frenet frame, slope axis and curvature functions 1 k , 2 k of null generalized helix. Finally we characterize the null helices thanks to harmonic curvatures in L3 and L4 , 3 and 4- dimensional Lorentzian space.
Keywords: Lorentzian space; null helix; harmonic curvature Lorentzian space; null helix; harmonic curvature
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Yalınız, A.F.; Hacısalihoğlu, H.H. Null Generalized Helices in L3 and L4, 3 and 4-Dimensional Lorentzian Space. Math. Comput. Appl. 2005, 10, 105-111.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top